# SDR DL73E980226

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Torn
- Location: Cargo Door
- Component: 10608211
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL242 CABIN ALT WARN HORN.  CABIN ALT OBSERV CLIMB THROUGH 10000 AND AIRCRAFT LEVELED.  DESCENT BEGAN AND CABIN ALT CLIMBED TO 13500, NO HELP IN STBY OR MAN, PRESS MODE OUTFLW VLV FULLY CLOSED AND FWD VALVE CLOSED LIGHT ON ENTIRE TIME.  CHECKED ENTRY SERVICE CARGO DOOR SEALS.  FOUND WORN FWD CARGO DOOR SEAL.  REPLACED FWD CARGO DOOR SEAL.  PRESSURIZED A/C, ALL IND GOOD, NO LEAKS.
